MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SP2* STEINMANN PIN INSERTER; KNEE INSTRUMENT : FIXATION PINS

DEPUY ORTHOPAEDICS INC US SP2* STEINMANN PIN INSERTER; KNEE INSTRUMENT : FIXATION PINS
Model Number 96-6505
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that pin pusher was not holding pins.No pieces.There is no surgical delay reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary the device associated with this report was received for analysis.Visual examination of the device denoted that o-ring rubber insert is considerable damaged.Due to observed damage, it is very unlikely that the pin inserter will hold the pin during operation,, confirming the reported allegation.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mrae) was not performed.Added: d4 and h4 h3.

Common Device Name
KNEE INSTRUMENT : FIXATION PINS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14597228
Report Number1818910-2022-10100
Device Sequence Number16667947
Product Code HWR
UDI-Device Identifier10603295248613
UDI-Public10603295248613
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-6505
Device Catalogue Number966505
Device Lot NumberGM0302
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2022
Supplement Date Received by Manufacturer07/14/2022
Initial Report FDA Received Date06/03/2022
Supplement Report FDA Received Date07/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2002
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown